# SDR DALA1114705804

- Difficulty date: March 1, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 315,541 hours, 10,012 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Forward Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED SMOKE IN THE FORWARD GALLEY AT OVEN START UP.  MAINTENANCE CHECKED GALLEY CEILING AND FIXTURES.  THE NR 1 OVEN WAS FOUND WITH A PLASTIC SUBSTANCE NEAR THE HEATING COIL.  SUBSTANCE WAS CLEANED AND OVEN OPERATED NORMALLY WITH NO ODORS.
